MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO12FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Chest Pain (1776); Fatigue (1849); Inflammation (1932); Anxiety (2328); Obstruction/Occlusion (2422); Tissue Breakdown (2681); Unintended Radiation Exposure (4565); Pelvic Pain (4865)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter on (b)(6) 2026, post-operative of a laparoscopic suprapubic eventration procedure performed on (b)(6) 2019 where a 12 cm in diameter mesh was implanted, the patient was admitted for acute intestinal obstruction on the small intestine.An exploratory laparoscopy was performed on the same day.The procedure revealed significant epiploic adhesions located directly on the prosthetic plate.Despite the first intervention, the occlusive condition persisted with an ascent of a c-reactive protein (crp) inflammation.A computed tomography (ct) scan performed on (b)(6) 2026 showed the persistence of the intestinal obstruction with junctional syndrome rather in the right iliac fossa.The patient was transferred to another hospital on (b)(6) 2026.Two days later, the patient underwent a major operation by subumbilical median laparotomy.The surgeons then noted incarceration of the small intestine linked to the prosthesis.There were massive adhesions requiring complex adhesiolysis.The prosthesis plate had to be completely removed.A segmental resection of about 3 cm of small intestine at 50 cm from the ileocecal valve with manual latero-lateral anastomosis was done.The patient was discharged on (b)(6) 2026 and since then has had persistent chronic fatigue and debilitating pain when sitting or standing for too long, rendering the patient unable to perform occupational duties.The patient also had to undergo additional ultrasound examinations for persistent bladder and chest pain.The patient also reported suffering psychological trauma and a nxiety.The patient¿s quality of life has been heavily impacted on a daily basis.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25197396
Report Number9615742-2026-00538
Device Sequence Number10110540
Product Code FTL
UDI-Device Identifier10884521179738
UDI-Public(01)10884521179738(17)230831(10)PSI0588M
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberPCO12FX
Device Catalogue NumberPCO12FX
Device Lot NumberPSI0588M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/18/2026
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient SexFemale